Lithuanian Mathematical Journal

, Volume 55, Issue 2, pp 291–300 | Cite as

A Bound for Norms in Lp(T) of Deviations of φ-sub-Gaussian Stochastic Processes

Article

Abstract

We study deviations of φ-sub-Gaussian stochastic process from a measurable function and generalize the results of [6]. We obtain a bound for the distributions of norms in the space Lp(\( \mathbb{T} \)). As an example, the obtained result is applied for an aggregate of independent processes of generalized ϕ-sub-Gaussian fractional Brownian motions.

Keywords

φ-sub-Gaussian stochastic process norm of process generalized fractional Brownian motion 

MSC

60G07 60G18 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V.V. Buldygin and Yu.V. Kozachenko, Metric Characterization of Random Variables and Random Processes, Amer. Math. Soc., Providence, RI, 2000.Google Scholar
  2. 2.
    R. Giuliano-Antonini, Yu. Kozachenko, and T. Nikitina, Spaces of ϕ-subgaussian random variables, Rend. Accad. Naz. Sci. XL, Mem. Mat. Appl. (5), 27(1):95–124, 2003.MathSciNetGoogle Scholar
  3. 3.
    Yu. Kozachenko, T. Sottinen, and O. Vasilik, Weakly self-similar stationary increment processes from the space SSub φ(Ω), Theory Probab. Math. Stat., 65:77–88, 2002.MathSciNetGoogle Scholar
  4. 4.
    Yu. Kozachenko, O. Vasylyk, and R. Yamnenko, Upper estimate of overrunning by Subφ(Ω)random process the level specified by continuous function, Random Oper. Stoch. Equ., 13(2):111–128, 2005.CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    Yu. Kozachenko and R. Yamnenko, Application of φ-sub-Gaussian random processes in queuing theory, in V. Korolyuk, N. Limnios, Yu. Mishura, L. Sakhno, and G. Shevchenko (Eds.), Modern Stochastics and Applications, Springer Optimization and Its Applications, Vol. 90, Springer, 2014, pp. 21–38.Google Scholar
  6. 6.
    Yu.V. Kozachenko and O.E. Kamenshchikova, Approximation of SSubφ(Ω)stochastic processes in the space Lp(T), Theory Probab. Math. Stat., 79:83–88, 2009.CrossRefMathSciNetGoogle Scholar
  7. 7.
    Yu.V. Kozachenko and Yu.A. Kovalchuk, Boundary value problems with random initial conditions, and functional series from Subφ(ω). I, Ukr. Math. J., 50(4):504–515, 1998.MATHMathSciNetGoogle Scholar
  8. 8.
    Yu.V. Kozachenko and E.I. Ostrovskij, Banach spaces of random variables of sub-Gaussian type, Theory Probab. Math. Stat., 32:45–56, 1986.MATHGoogle Scholar
  9. 9.
    M.A. Krasnoselskii and Ya.B. Rutitskii, Convex Functions in the Orlicz spaces, Noordhoff, Gröningen, 1961.Google Scholar
  10. 10.
    R. Yamnenko, Ruin probability for generalized φ-sub-Gaussian fractional Brownian motion, Theory Stoch. Process., 12(28)(3–4):261–275, 2006.Google Scholar
  11. 11.
    R. Yamnenko, Yu. Kozachenko, and D. Bushmitch, Generalized sub-Gaussian fractional Brownian motion queueing model, Queueing Syst., 77(1):75–96, 2014.CrossRefMATHMathSciNetGoogle Scholar
  12. 12.
    R. Yamnenko and O. Vasylyk, Random process from the class v(φ,ψ): exceeding a curve, Theory Stoch. Process., 13(29)(4):219–232, 2007.Google Scholar
  13. 13.
    R.E. Yamnenko, Bounds for the distribution of some functionals of processes with φ-sub-Gaussian increments, Theory Probab. Math. Stat., 85:181–197, 2012.CrossRefMATHMathSciNetGoogle Scholar
  14. 14.
    R.E. Yamnenko and O.S. Shramko, On the distribution of storage processes from the class υ(φ, ψ), Theory Probab. Math. Stat., 83:191–206, 2011.CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  1. 1.Department of Probability Theory, Statistics and Actuarial MathematicsTaras Shevchenko National University of KyivKyivUkraine

Personalised recommendations